# SDR N6WA20140421002

- Difficulty date: April 21, 2014
- Submitted: April 24, 2014
- Operation: Air carrier
- Aircraft: N317CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10055
- Aircraft time: 28,636 hours, 20,830 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD EMERGENCY LIGHTS INOPERATIVE.  R & R NR 1, 2 & 3 EMERGENCY LIGHT BATTERIES IAW AMM 33-51-17.
